標題: On states of exit measures for superdiffusions
作者: Sheu, YC
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
關鍵字: exit measure;superdiffusion;Hausdorff dimension;boundary polar set;absolutely continuous state;singular state
公開日期: 1-一月-1996
摘要: We consider the exit measures of (L, alpha)-superdiffusions, 1 < alpha less than or equal to 2, from a bounded smooth domain D in R(d). By using analytic results about solutions of the corresponding boundary value problem, we study the states of the exit measures. (Abraham and Le Gall investigated earlier this problem for a special case L = Delta and alpha = 2.) Also as an application of these analytic results, we give a different proof for the critical Hausdorff dimension of boundary polarity (established earlier by Le Gall under more restrictive assumptions and by Dynkin and Kuznetsov for general situations).
URI: http://hdl.handle.net/11536/1544
ISSN: 0091-1798
期刊: ANNALS OF PROBABILITY
Volume: 24
Issue: 1
起始頁: 268
結束頁: 279
顯示於類別:期刊論文


文件中的檔案:

  1. A1996UU51800012.pdf